# SDR CA190723006

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA SER CASE : 47526  SER - AT PROBLEM (REPORT SRS #2818457)  FIRST FLIGHT OF THE DAY AUTO THROTTLE FAIL ADV CAME ON AND OFF INTERMITTENT. CALLING MCC GOT INFORMED, THAT ISSUE WAS ALREADY OBSERVED THE DAY BEFORE AND SEEMS TO BE PROBLEM OF RA AND WILL GO OFF WHEN MOVING. DURING TAXI OUT NO ADV. DURING TO ROLL AT DISCONNECTED AT APPROX. 20 KT. MCC ARRIVED AT ACFT AND CHECKED SYSTEM, CLEANED RA AND MADE ASKED ME IF I PERFORMED THROTTLE HANDLING ACC. TO FCOM AND BULLETIN. DURING TAKE OFF AUTO THROTTLE DISCONNECTED AGAIN SAME SPEED AND DISCONNECTED DURING APP AT APPROX. 1200FT RA. SAME BEHAVIOR ON THE FLIGHT VCE-ZRH DURING TO AND APP (TC# 20190723006)
